Get your Health question answered in 3 easy steps

139 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

Can computer vision syndrome permanently affect my vision?

Can computer vision syndrome permanently affect my vision?
Fri, 27 Jan 2012
Report Abuse
Question is related to
Diseases and Conditions ,  
  User's Response
hello
CVS CANNOT DECREASE YOU VISION
you can have headache,eye strain ,heaviness in eye which are temporary effects.have a healthy diet,take rest in between working on computer, drink lots of water,maintain aproper distance from your screen,work in proper adequate light
by
I find this answer helpful
Pediatrician Dr. Suryakanta Baraha's  Response
hello,
yes it cannot affect eyesight but increase in strain.do frequent blinking during computer hours. consult your eye doctor and get a computer vision correction that will help you focus more accurately and with less effort. When prescribed properly, these glasses also can help you read printed material with greater ease, and the lenses can have tints and coatings to make your eyes feel a lot better.taking frequent breaks (every 15-30 minutes) where you look at something real far away, like out a window, to relax your focusing muscles.You can also help yourself by making sure your work station is maximally efficient and comfortable — check out the lighting, height of your screen, angle of your screen, hand position, etc.To relieve some of the stresses and strains, make sure you look up and far away, preferably out a window or across a room, about every 15 minutes.Your monitor should be about 10-15 degrees below your eye level and tilted slightly away from you at the top, the way you would hold a book. You should adjust the screen contrast to be comfortable, and the room lighting shouldn't be too bright.take care
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Does computer vision syndrome has a permanent effect on the eye vision? I have computer eye syndrome and will it have a permanent effect on my vision?

doctor1 MD

Hi I am Rani. I am 27 yrs old. I have slight squint eyes & slight asymmetrical face. I don t have any vision problems because of my squint eyes. I am a working woman. For the whole day (8 to 10 hrs) i will be seeing the PC monitor. 3 months back i got regular eye irritation & head ache. I was adviced by a doctor to wear CVS(Computer vision Syndrome) glass while i see the computer. I did teh same & since then i did not get eye irritation & head ache. But suddenly from last week onwards i am getting all time head ache, & eye irritation even when i am not working with computer also. i am having this problem even when i am sitting idle also. The CVS specs also not helpful while i am working with PC. Traveling is my all time problem from my small age onwards. When i am traveling in the bus, I will look at outside. At that time also i am getting head ache. Can you pls. suggest whether I am getting head ache & eye irritation due to the squint & asymmetrical face? Pls. advice what will be the treatment for getting permanent solution?

doctor1 MD

Hi doc I am having this computer vision syndrome my vision is blurry even though i don t use computer, but is even more blurry when i used computer for longer hours. i have the symptoms of computer vision syndrome such as headache, blurry vision, itchy eyes, back pains, eyestrains etc. is it normal? i mean does it take longer time/rest to recover i really play computer games for aprox. 7+ hours a day and another time for smartphones

Recent questions on Eye strain

doctor1 MD

Hi I am having -1.25 power on my left eye and 0.5 cylindrical power on my right eye I don't want to use spects and I am using lenses from many years now I don't want to use lenses also I heard from many that I need not use spects or lenses also...

doctor1 MD

Hi, I work in XXXXXXX in 6pm -3 am shifts. I have been having frequent/regular headaches esp. between the eyes from past few months (2-3). It had subsided last month( while i was off from work). Last two weeks , i have these headaches almost...

doctor1 MD

I'm 67 year old male, with otherwise normal vision. For the past month, I would wake up with a clear vision, and then as the day progresses, it becomes hazy (not blurry). It then clears up again overnight. I don't have any other symptoms,...

doctor1 MD

I am a 23 year old woman, 5'4, and I weigh about 135 pounds. I have been diagnosed with PCOS, and I am currently taking Diane. It has certainly had some good results, but I still have to pluck everyother day for three hours, and the day between about one. This is very exhausting, examining my face with a mirror is a strain on my eyes, as well as physically and mentally.

When relating to the treatment of hirsutism paired with PCOS, is Yasmine or Diane better option for combating testosterone influencing my hairgrowth?
I heard Yasmin can block/hinder both the ovaries and the adrenal glands production of testosterone, while Diane only affects the ovaries. Would it be recommendable/possible to take a drug hindering the fat-cells production of DHT? I know of Spirolactone/aldactone, but I understood that this was a last resort option.

For the time being my economy will not accommodate laser/electrolysis/IPL, so for now I hope I can get some advice on how to improve on my problem medically.

I will book an appointment with my physician to discuss this further, but I would like to have some knowledge myself.

Thank you for your time and attention
Regards Mette

doctor1 MD

I have been battling herpes (1&2) for over a year now. My symptoms include almost total fatigue, random spots (coldsore-esk, not lesions). When I go outside I feel it activated within my body and my mind feels clouded, as if I cannot think. I have also started to feel strain in my eyes, which is blurring my vision. My primary care believes it to be psychological since I am on acyclovir, but I know something is definitely not right. Who should I talk to? Is there a doctor who specialized in Std viral infections when they might be progressing towards keratitis or encephalitis? Would the eye doctor and/or neurologist handle this?

doctor1 MD

On Thursday, March 27, I am 58. I started having symptoms of chronic hives and swelling at 17. I was diagnos with beginning stage of Lupus on my blood test. My Doctir would give me a Lupus test each year for the last 3 years. This is the first time the test was positive. Does Lupus entail symptoms of imbalance in walking and dizzyness. I have been getting up very dizzy and walking imbalanced to get to the bathroom. It is a strain on my eyes to read or think when use the computer. Also I have been experiencing for over 40 years symptoms of chronic hives and swelling. I can t sit in air condition room or under a fan, outside in cold weather which affects my body with chronic hives, swelling, and pain my all my joints. After chronic swelling my body is very weak for several days and I m in bed to recover my strength. I also get very sick with colds throughout my body and have to stay home in bed for several days, even when I get the flu shot. I have been treated with chronic allergy with benedryl, Claritin, zantex, epic pen, and prednisone over 40 years. At this time I m not taking prednisone. It gives me very strong side effects, but it is the medicine that works well to keep swelling and hives in control. My Doctor said that one of the antibodies in test show positive for Lupus. He wants me to start using Plaquenil 200mg. 1 tab PO BID. Please clarify for me. Thank you, May Brown

doctor1 MD

I have a bllod blister on my eye, I have not banged it or caught it with anything but have recently been suffering with severe headaches and eye strain, I have been to my doctors and have had my eyes tested recently all with clear results, should I be worried?